Hi I have been using Percocet on and off for about two years now. It all started with a horrendous toothache and mouth surgery and continued from there. I take 1 1/2 to 2 10mg of Percocet daily. For the past couple days I have been trying to taper down by more than half and tomorrow I plan on taking nothing. I feel like crap without it but then when I take it all of a sudden I feel better for about an hour maybe two and then even worse like my heart races and I feel dizzy. Now let me just mention I have pretty bad anxiety and I only got this after I started taking the Percocet and was unaware there was a certain amount you could only take daily I ended up taking to much. I did not overdose however I went through a lot of weird feelings with my body and ever since that day I have not been the same meaning I now have anxiety. I am trying to quit this and just be done with it. I know I can do this or at least I think I can but I am a energy fanatic I love energy and I need energy as I have three kids a job a husband and a house that needs tending to. I can not go to a doctor because I do not have insurance and I can not go to a clinic because I can not leave my kids I am doing this all on my own. The worst part about all of this is my heart racing and feeling like I am going to pass out like I just can’t take that. And I want it to stop so then I take a small amount of p like 1/4 and then I just feel worse after a while so I can’t win. Please help I don’t know what to do at this point
Caterpillar10; Sorry you have this problem I see one thing even when you do take them you only feel good for a couple hours and your worse. that is one key to keep reminding yourself that why to bother. But if its 2 a day your taking don't drop more than a total of 1/4 tablet and keep that up for a week or two and every time it's time to decrease it do it by only 1/8 to 1/4 if you have enough the slower you go off the better and your going to be fine. And remember the key for you is why bother if in 1 to2 hours your only going to feel worse. And coming off of this sure would bring on an Increase in anxiety. But you really should try and deal with one thing at a time The last thing you need is to put more pressure on yourself. Chuck1957 and Merry Christmas too.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can I taper off percocet ? I started taking percocet this past summer when I had sever back pain
Posted 16 Feb 2010 • 2 answers
Posted 1 Jun 2010 • 2 answers
Posted 7 Dec 2010 • 1 answer
Posted 25 Sep 2011 • 5 answers
Posted 29 Oct 2011 • 1 answer